A note on certain functional determinants. (Summary).
Aequationes mathematicae, Tome 43 (1992) no. 1, p. 312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1992__43_1_182447,
author = {Jarom{\'\i}r Simsa},
title = {A note on certain functional determinants. {(Summary).}},
journal = {Aequationes mathematicae},
pages = {312--312},
year = {1992},
volume = {43},
number = {1},
zbl = {0762.39011},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_182447/}
}
Jaromír Simsa. A note on certain functional determinants. (Summary).. Aequationes mathematicae, Tome 43 (1992) no. 1, p. 312. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_182447/